- -

A generalization to Sylow permutability of pronormal subgroups of finite groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A generalization to Sylow permutability of pronormal subgroups of finite groups

Show simple item record

Files in this item

dc.contributor.author Esteban Romero, Ramón es_ES
dc.contributor.author Longobardi, P. es_ES
dc.contributor.author Maj, M. es_ES
dc.date.accessioned 2021-07-21T03:31:16Z
dc.date.available 2021-07-21T03:31:16Z
dc.date.issued 2020-03 es_ES
dc.identifier.issn 0219-4988 es_ES
dc.identifier.uri http://hdl.handle.net/10251/169641
dc.description Electronic version of an article published as Journal of Algebra and Its Applications, 2020, 19:03 https://doi.org/10.1142/S0219498820500528 © World Scientific Publishing Company. es_ES
dc.description.abstract [EN] In this note, we present a new subgroup embedding property that can be considered as an analogue of pronormality in the scope of permutability and Sylow permutability in finite groups. We prove that finite PST-groups, or groups in which Sylow permutability is a transitive relation, can be characterized in terms of this property, in a similar way as T-groups, or groups in which normality is transitive, can be characterized in terms of pronormality. es_ES
dc.description.sponsorship The research of the first author has been supported by the research grants MTM2014-54707-C3-1-P by the "Ministerio de Economia y Competitividad" (Spain) and FEDER (European Union) and PROMETEO/2017/057 from "Generalitat" (Valencian Community, Spain). Part of the work of this paper has been done during some visits of the first author to the Dipartimento di Matematica of the Universita degli Studi di Salerno supported by the "National Group for Algebraic and Geometric Structures, and their Applications" (GNSAGA - INdAM), Italy. es_ES
dc.language Inglés es_ES
dc.publisher World Scientific es_ES
dc.relation GVA/PROMETEO/2017/057 es_ES
dc.relation Ministerio de Ciencia e Innovación/MTM2014-54707-C3-1-P es_ES
dc.relation.ispartof Journal of Algebra and Its Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Finite group es_ES
dc.subject Subgroup embedding property es_ES
dc.subject Permutability es_ES
dc.subject Pro-S-permutability es_ES
dc.subject Propermutability es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A generalization to Sylow permutability of pronormal subgroups of finite groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1142/S0219498820500528 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Esteban Romero, R.; Longobardi, P.; Maj, M. (2020). A generalization to Sylow permutability of pronormal subgroups of finite groups. Journal of Algebra and Its Applications. 19(3):1-13. https://doi.org/10.1142/S0219498820500528 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1142/S0219498820500528 es_ES
dc.description.upvformatpinicio 1 es_ES
dc.description.upvformatpfin 13 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 19 es_ES
dc.description.issue 3 es_ES
dc.relation.pasarela S\414927 es_ES
dc.contributor.funder Generalitat Valenciana es_ES
dc.contributor.funder European Regional Development Fund es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.contributor.funder Gruppo Nazionale per le Strutture Algebriche, Geometriche e le loro Applicazioni es_ES


This item appears in the following Collection(s)

Show simple item record